# SDR KCSA2014061003

- Difficulty date: June 10, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 85,713 hours, 19,267 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Actuator
- Part number: 723D1009
- Part serial: 952
- Condition: Inoperative
- Location: Flight Lock
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER DECK DOOR FLIGHT LOCK DAMAGED.  REMOVED AND REPLACED  FLIGHT LOCK ACTUATOR IAW MM 52-23-08. OPS CHECKED GOOD.
